Day 4

Gina1981

702 views

Dhad vbeam laser done Monday Once my skin has healed, not like there's much healing to do after that, I will start my regular dosage of 40mg. Can't wait!!!! I got some awful breakout the other day and had like 10 breakouts which is record for me! So depressing. My dr said it was caused by OTC hydrocortisone I put on my face after the laser which can apparently induce acne. Ugh! Anyways she put me on 200 mg of doxy for a week along w clindacin p wipes which r terrible Basically u r rubbing alcohol on ur face. Along w salycilic wash(neutrogena). anyone else use that bf. i actualy kind of like it? but prob wont be able to use it once im on accutane. Anyways. It's way better today thank god. I'm sick of hiding out in the house! I'm so ready to start my course. I talked to my dr about possibly staying on tane for 6 mo instead of 5, anyone have any input. I will have reached 120mg/kg at 5 months but feel like I have better chances of gettin rid of this if I extend my course to 150mg/kg??? Thoughts ???


0 Comments

There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Sign In / Sign Up